PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2013 | 33 | 2 | 437-456
Tytuł artykułu

Edge Dominating Sets and Vertex Covers

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Bipartite graphs with equal edge domination number and maximum matching cardinality are characterized. These two parameters are used to develop bounds on the vertex cover and total vertex cover numbers of graphs and a resulting chain of vertex covering, edge domination, and matching parameters is explored. In addition, the total vertex cover number is compared to the total domination number of trees and grid graphs.
Wydawca
Rocznik
Tom
33
Numer
2
Strony
437-456
Opis fizyczny
Daty
wydano
2013-05-01
online
2013-04-13
Twórcy
  • Department of Computer Science University of Central Florida, Orlando, FL, USA, dutton@cs.ucf.edu
  • School of Computing University of North Florida Jacksonville, FL 32224-26 USA, wkloster@unf.edu
Bibliografia
  • [1] S. Arumugam and S. Velammal, Edge Domination in Graphs, Taiwanese J. Math. 2 (1998) 173-179.
  • [2] G. Chatrand, L. Lesniak and P. Zhang, Graphs and Digraphs (Chapman Hall/CRC, 2004).
  • [3] R. Dutton, Total vertex covers, Bull. Inst. Combin. Appl., to appear.
  • [4] H. Fernau and D.F. Manlove, Vertex and edge covers with clustering properties: complexity and algorithms, in: Algorithms and Complexity in Durham ACID 2006 (King’s College, London, 2006) 69-84.
  • [5] T.W. Haynes, S.T. Hedetniemi and P.J. Slater, Fundamentals of Domination in Graphs (Marcel Dekker, New York, 1998).
  • [6] W. Klostermeyer, Some questions on graph protection, Graph Theory Notes N.Y. 57 (2010) 29-33.
  • [7] J.R. Lewis, Vertex-edge and edge-vertex parameters in graphs, Ph.D. Disseration (Clemson University, 2007).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_7151_dmgt_1681
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.